# SDR DALA2023062805198

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 78,814 hours, 30,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0693 R1 SLIDE LIGHT ILLUMINATED/INOP. CORRECTIVE ACTION: OPS CHECKED R-1 DOOR SLIDE LT AND FOUND NO FAULTS, CHECKED GIRT BAR FITTINGS FOR DEBRIS NONE FOUND.
